# SDR ASAA201904128963

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 21,484 hours, 7,049 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING DURING TAXI IN CAPTAIN MAP DISPLAYING VTK FOR 10 SECONDS - MUNU CAPTAIN FMC : NO FMC DISPLAYED. NORMAL OPERATIONS RESUMED AFTER 10 SECONDS. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 836. FMC'S OPS NML.
